Applied Mathematics and Sciences: An International Journal (MathSJ )

Current Issue

March 2022, Volume 9, Number 1

Code of the Multidimensional Fractional Pseudo-Newton Method using Recursive Programming
A. Torres-Hernandez, UNAM, Mexico

Code of the Multidimensional Fractional Quasi-Newton Method using Recursive Programming
A. Torres-Hernandez, UNAM, Mexico

Code of a Multidimensional Fractional Quasi-Newton Method with an Order of Convergence at Least Quadratic
using Recursive Programming

A. Torres-Hernandez, UNAM, Mexico